Suggest treatment for elevated cortisol levels, constipation, high bp and tachycardia
User rating for this question
I tested negative for adrenal disease. My cortisol levels were elevated, but not enough to be positive. I stopped having my period 11 months ago. im not pregnant. I cannot take benadryl without a bp of 240/118. I have globally lost reflexes. I have had to physically remove my own stool due to extreme constipation. I have had tachycardia of 250 bpm and had my heart restarted. I have these attacks where my heart begins racing...my bp goes up and I cant swallow right. I get XXXXXXX horses in my neck and I feel as though im going to die. I used to have these atacks once or twice a montg and now I am experiencing it once or twice a day. my back injusy Is untreated and not seen on xray. I feel I am being stabbed in the back and have developed migraines that make me throw up. the high bp attacks are so horrible I can not eat and am now afraid to go anywhere it is limiting my life drastically. I have lost sensation to heat. it feels my internal body temp is much lower than other people. I am freezing and my feet feel like ice blocks. my showers are hotter than anyone can possibly imagine taking. I have lost feeling to my legs and almost fallen over. I get pins and needles in my face and start feeling like I am slurring speech. my mom has ms, and she has had tachycardia witg paddles on her chest. like me. she cannot have caffeine like me. she cannot have benadryl like me. I have considered suicide due to the fact that this is not a fun way to live. I can no longer do thee things I love and enjoy like exercise without being attacked. I own a business and am facing having to sell if I continue this way. My nuerology appointment is tuesday......if they cant help me I am seriously considering giving up. So if you have any advice on what this is...please help.
Posted Tue, 25 Mar 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 40 hours later
Brief Answer: You would get better with treatment. Detailed Answer: Hi, Thank you for posting your query. I have noted your symptoms and details of your mother's illness. Though it is possible that you also have multiple sclerosis, we should consider other diagnoses as well. Many symptoms are suggestive of autonomic dysfunction, such as changes in heart rate and blood pressure, constipation, etc. MRI of brain and spine would be helpful in detecting lesions of MS. Detailed autonomic function tests should be done to evaluate the autonomic dysfunction. Head up tilt (HUTT test) test would also be helpful. For neuropathic pain, you could take pregabalin capsules. For autonomic dysfunction, fluodrocortisone may help. Please discuss about these issues with your neurologist. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar My BLOG: http://bestneurodoctor.blogspot.in
Follow-up: Suggest treatment for elevated cortisol levels, constipation, high bp and tachycardia 28 hours later
went in for ct scan of my abdomen...didnt use iv contrast...i didnt know if id have a bp crisis from it. So, I hope they can see all they need too when looking for an adrenal tumor. I am requesting friday I be put inpatient at mayo clinic to see a good endocrinologist. Im exhausted, these attacks are neverending. Yesterday I went into tachycardia with 200bpm. this is happening every single day.
Answered by Dr. Sudhir Kumar 4 hours later
Brief Answer: I hope we get the answer soon. Detailed Answer: Thank you for getting back. Good to note that CT abdomen was done. I hope that we get the answer from that. I agree that inpatient investigations and observations would be useful in arriving at a correct diagnosis and instituting the correct treatment at the earliest. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
People also viewed
- Why am i hearing my heart beat
- Hunger heart skips beat
- Multivitamin make my heart beat harder
- Suggest treatment for high bp
- Is convulsions a side effect of vol-tab rx?
- Is skin tingling a side effect of protopic?
- Is convulsions a side effect of sorafenib?
- What does hearing heart beat means
- Postpartum tachycardia high bp
- Is tunnel vision a side effect of naproxen?
- Is nerve pain a side effect of bortezomib?
- Suggest natural treatment for high bp
- Heart beating hard shakey
- Cidp high bp diabetes constipation stool softners used treatment
- High bp elevated lipid levels chest pain causes and treatment